# SDR DALA2017121108497

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 54,750 hours, 17,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5804, L/P 3590773) EXTERIOR EMERGENCY LIGHTS 3R, 3L, 4R, 4L, AND RT FUSELAGE OVERWING 3EA INOP. AT POWER UP, NONLY 2L AND 4R DOOR EMERG EXTERIOR LIGHTS INOP. INTERNAL LTS GOOD. RELAMPED 2L DOOR EXTERIOR EMERGENCY LIGHT PER B757 AMM 33-50. RELAMPED R4 DOOR EXT EMERG LIGHT, CHECKS GOOD PER B757 AMM 33-50.
